MathSciNet Relay Station
MathSciNet bibliographic data
MR2502954 (2010f:37114) 37J45 (37C27 58E05)
Yang, Jie; Zhang, Fubao Infinitely many homoclinic orbits for the second-order Hamiltonian systems with super-quadratic potentials. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1417–1423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement